# SDR USAA2013030600016

- Difficulty date: February 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR59+6 INCHES TO FR63, -Y765.  REPAIRED SEAT TRACK BETWEEN FR59+6 INCHES TO FR63, -Y765 IAW A321 SRM 53-41-15, PAR 5B, PG 209-216 & AIRBUS DRAWING 53472079.
